# SDR 08FDEA04038

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 651928874
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B AILERON LOWER T/E PANEL FRAME CRACKED WITH MISSING ATTACH FASTENER AT AFT END OF FRAME 10 INCH O/B FROM I/B END OF AILERON REMOVED DAMAGED PANEL FRAME REF SRM 51-30-2.  VERIFIED MATERIAL OF FRAME TO BE   BAC1506-1625 7075-T6.  FABRICATED REPLACEMENT FRAME REF DWG 65-19288.  TREATED AND PRIMED FRAME REF SRM 51-10-2.  INSTALLED FRAME REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
